Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 55, NWS Tallahassee, FL

March 26, 2009Bay County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2009, 10:22 AM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2009, 10:22 AM CDT (15:22 UTC)
Expired
Mar 26, 2009, 11:00 AM CDT
In force
38 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 22 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 7:27 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 261522
SVRTAE
FLC005-131-133-261600-
/O.NEW.KTAE.SV.W.0055.090326T1522Z-090326T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM CDT THU MAR 26 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
  WEST CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF SANTA ROSA BEACH...
  SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 1100 AM CDT

* AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  SANTA ROSA BEACH...AND MOVING EAST NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHOCTAW BAY ESTATES BY 1035 AM CDT...
  OLD BAY VIEW...PORT WASHINGTON...CHOCTAW AND FREEPORT BY 1040 AM
  CDT...
  BUNKER BY 1045 AM CDT...
  BRUCE...PINE LOG AND SEMINOLE HILLS BY 1100 AM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON
FOR NORTHWEST FLORIDA AND SOUTHWEST GEORGIA.

LAT...LON 3057 8588 3044 8585 3024 8589 3037 8627
      3045 8626 3044 8621 3040 8615 3040 8612
      3046 8617 3048 8622 3048 8626 3052 8627
TIME...MOT...LOC 1521Z 266DEG 21KT 3041 8624

$$

BARRY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:18 AM CDT, 4 minutes earlier.

Area forecast discussion, Mar 26, 10:18 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT THU MAR 26 2009

.DISCUSSION...WITH ONGOING SEVERE WEATHER...WILL KEEP THIS BRIEF.
SQUALL LINE WITH INDIVIDUAL BOWING SEGMENTS HAS BEGUN TO PULL UP ITS
EASTWARD PROGRESSION. THERE WERE SEVERAL IMPRESSIVE BOOK END
VORTICIES THAT DEVELOPED WITHIN THE MAIN LINE. AS OF 1110 AM
EDT...ONE BOWING SEGMENT CONTINUES TO MOVE ALONG THE PANHANDLE
COAST.

WE HAVE SCALED BACK THE TORNADO WATCH TO ONLY INCLUDE OUR PANHANDLE
AND A FEW SW GA COUNTIES. THERE IS SOME CONCERN WITH LOCALLY HEAVY
RAINFALL TODAY AS THE LINE STALLS...MAINLY IN THE PANHANDLE.

WILL BE LOOKING AT THE 12Z MODELS CLOSELY THIS AFTERNOON FOR TIMING
OF THE WEEKEND SEVERE WEATHER.

&&

.MARINE...SCA CONTINUES OVER THE WATER. DESPITE THE FACT THAT WINDS
ARE BELOW 20 KNOTS...CONTINUED SOUTHERLY FLOW (NEARLY INFINITE
FETCH) HAS RESULTED IN SEAS ABOVE 7 FEET AND THIS WILL CONTINUE FOR
SOME TIME. TIDES ALONG THE GULF COAST WILL CONTINUE TO RUN 1 TO 2
FEET ABOVE NORMAL TIDES THROUGH SATURDAY...IF NOT HIGHER. HIGH SURF
WILL BE A PROBLEM ALONG THE WALTON/BAY/GULF AND FRANKLIN COUNTY
COAST.

&&

.AVIATION...MVFR CIGS ARE MOVING INTO THE NWRN PORTIONS OF THE
FORECAST AREA INCLUDING DHN AND WILL BECOME INCREASINGLY LIKELY
FURTHER E AS THE DAY PROGRESSES. BRIEF PERIODS OF IFR CONDITIONS CAN
BE EXPECTED IN HEAVIER SHOWERS AND STORMS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING
     FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
     HOUSTON.

GA...FLOOD WATCH FROM 8 AM EDT THIS MORNING THROUGH FRIDAY MORNING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FLOOD WATCH FROM 8 AM EDT /7 AM CDT/ THIS MORNING THROUGH
FRIDAY      MORNING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LEON...LIBERTY...WAKULLA...
WASHINGTON.

     HIGH SURF ADVISORY FROM 7 AM THIS MORNING TO 3 PM CDT FRIDAY
FOR      THE FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT SATURDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION...WOOL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Mar 26, 3:32 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EDT THU MAR 26 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-270845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
432 AM EDT THU MAR 26 2009 /332 AM CDT THU MAR 26 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH SATURDAY
NIGHT...

...HIGH SURF ADVISORY ALONG THE FLORIDA PANHANDLE COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A LOW PRESSURE SYSTEM WILL MOVE QUICKLY NORTHEAST ACROSS THE
SOUTHEAST U.S. TODAY...BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS
TO THE REGION. SOME OF THESE STORMS COULD BE STRONG TO SEVERE WITH
LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY
RAIN...AND POSSIBLY EVEN AN ISOLATED TORNADO. THE MAIN THREAT WILL
BE IN SOUTH ALABAMA AND THE FLORIDA PANHANDLE THIS MORNING...THEN
SOUTH GEORGIA AND THE FLORIDA BIG BEND THIS AFTERNOON AND EARLY EVENING.
A SLIGHT CHANCE FOR SEVERE STORMS WILL PERSIST INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST TO DEVELOP
AS ANOTHER DISTURBANCE AFFECTS THE REGION ON FRIDAY. ONCE
AGAIN...SOME OF THESE STORMS COULD BE SEVERE...AND LOCALIZED
FLOODING IS ALSO POSSIBLE. A COLD FRONT WILL MOVE EAST ACROSS THE
AREA SATURDAY AND SATURDAY NIGHT...BRINGING YET ANOTHER ROUND OF
THUNDERSTORMS TO THE REGION IN THE FORM OF A SQUALL LINE.
CONDITIONS APPEAR FAVORABLE FOR MORE SEVERE STORMS AND LOCAL
FLOODING ON SATURDAY AND SATURDAY NIGHT AS WELL. HIGH SURF AND
ROUGH BOATING CONDITIONS ARE EXPECTED TO LAST THROUGH AT LEAST
SATURDAY. TIDES UP TO 1 FOOT ABOVE NORMAL ARE POSSIBLE FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED WHEN AND IF THE FIRST SEVERE
THUNDERSTORM OR TORNADO WATCH IS ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Mar 26, 8:03 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 AM EDT THU MAR 26 2009

FLZ007>009-261400-
COASTAL WALTON-HOLMES-INLAND WALTON-
803 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES AND WALTON
COUNTIES IN THE PANHANDLE OF FLORIDA...

* UNTIL 900 AM CDT

AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES SOUTH OF
ANDALUSIA TO 34 MILES WEST OF DE FUNIAK SPRINGS...MOVING EAST AT 35
MPH.

THESE STORMS WILL BE NEAR...
  DE FUNIAK SPRINGS BY 850 AM CDT.

PEOPLE IN HOLMES AND NORTHERN WALTON COUNTIES...INCLUDING THE CITY OF
DE FUNIAK SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Mar 26, 9:02 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1002 AM EDT THU MAR 26 2009

FLZ007>011-261500-
COASTAL WALTON-HOLMES-INLAND WALTON-JACKSON-WASHINGTON-
902 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES...JACKSON...WALTON
AND WASHINGTON COUNTIES...

* UNTIL 1000 AM CDT

AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
GENEVA 31 MILES WEST OF SANTA ROSA BEACH...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE NEAR...
  DE FUNIAK SPRINGS BY 915 AM CDT.
  BONIFAY BY 955 AM CDT.
  SANTA ROSA BEACH BY 1000 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Local storm report, Mar 26, 9:50 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     TSTM WND DMG     4 N WICKSBURG           31.27N 85.62W
03/26/2009                   HOUSTON            AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN AND A SHED WAS DAMAGED.
            ALSO A HOME ON DRISCOLL RD HAD AN AWNING BLOWN OFF.

1018 AM     HAIL             1 SE DOWNTOWN DOTHAN    31.21N 85.38W
03/26/2009  E0.25 INCH       HOUSTON            AL   TRAINED SPOTTER

            PES SIZE

&&

MATSON
Special weather statement, Mar 26, 9:55 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1055 AM EDT THU MAR 26 2009

FLZ008>011-GAZ155-261600-
COASTAL WALTON-HOLMES-JACKSON-SEMINOLE-WASHINGTON-
955 AM CDT THU MAR 26 2009

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES...JACKSON...
SEMINOLE...WALTON AND WASHINGTON COUNTIES...

* UNTIL 1100 AM CDT

AT 950 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF COTTONWOOD TO 9 MILES SOUTH OF DE FUNIAK SPRINGS...MOVING EAST AT
25 MPH.

THESE STORMS WILL BE NEAR...
  BONIFAY BY 1005 AM CDT.
  CHIPLEY BY 1025 AM CDT.
  VERNON BY 1040 AM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Local storm report, Mar 26, 9:59 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1059 AM EDT THU MAR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND GST     ENTERPRISE              31.31N 85.85W
03/26/2009  E60.00 MPH       COFFEE             AL   EMERGENCY MNGR

            SEVERAL REPORTS OF DAMAGE AROUND ENTERPRISE. SEVERAL
            TELEPHONE POLES DOWN...TWO CHICKEN HOUSES SIGNIFICANTLY
            DAMAGED. ONE TRAILER WITH ROOF DAMAGE.

&&

GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:00 AM CDTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more64 hr
Mar 26, 5:30 AM CDTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton3 days
Mar 26, 9:18 AM CDTSpecial Marine WarningTAE117 min
Mar 26, 9:45 AM CDTSevere Thunderstorm WarningTAEWalton45 min
Mar 26, 10:48 AM CDTSpecial Marine WarningTAE117 min
Mar 26, 11:00 AM CDTSevere Thunderstorm WarningTAEWalton, Washington45 min
Mar 26, 11:17 AM CDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty29 days
Mar 26, 11:37 AM CDTSevere Thunderstorm WarningTAEBay38 min
Mar 26, 11:46 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more261 days
Mar 26, 12:39 PM CDTSpecial Marine WarningTAE111 min
Mar 26, 2:27 PM CDTSpecial Marine WarningTAE108 min
Mar 26, 3:57 PM CDTSpecial Marine WarningTAE2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.